ufen p tablet 10's
strip of 10 TabletsGeneral | FIRSTMID THERAPEUTICS PVT LTD
0 likes
Short Description:
UFEN P TABLET 10'S is used for General. This contains Paracetamol 325 mg,Aceclofenac 100 mg combination.
Combination:
Paracetamol 325 mg,Aceclofenac 100 mg
₹36.27 ₹39 7% off
Out of Stock
Description:
Pain reliefCombination or description of products may vary from time to time as per product, batch or prevailing rules.